# SDR WTAA950315

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - LEFT MAIN LANDING GAER FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE ADJUSTED LEFT MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR.  LANDING GEAR EXTENSION AND RETRACTION NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
